Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Wiener's theorem on hypergroups

Bloom, Walter R. ; Fournier, John J.F. ; Leinert, Michael

In: Annals of Functional Analysis, 6 (2015), Nr. 4. pp. 30-59. ISSN 2008-8752 (Online-Ausg.)

PDF, English - main document
Download (24MB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Annals of Functional Analysis
Volume: 6
Number: 4
Publisher: Springer International Publishing
Date Deposited: 11 Dec 2020 14:47
Date: 2015
ISSN: 2008-8752 (Online-Ausg.)
Page Range: pp. 30-59
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: (strong) hypergroup, positive definite, amalgam space, Wiener, Bessel-Kingman
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative